# SDR U5QA202110080100

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N300JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20115
- Aircraft time: 6,391 hours, 4,058 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

AML 535: IN FLIGHT WE HAD A L HYD ENG PUMP FAIL. THEN ON GEAR EXTENSION THE GEAR WOULDN'T COME DOWN SO WE DID EMERGENCY EXTENSION. TR & NWS FAILED AFTER LANDING. B3-303826; MX C/A: ACFT STILL IN WORK, SUSPECT R&R HYD LINE AND LH ENG DRIVEN PUMP (EDP), PARTS ORDERED - "WE SERVICED THE LH HYDRAULIC RESERVOIR AND PRESSURIZE THE HYD SYSTEM WITH ECMP AND THERE IS NO ACTIVE LEAKS NOTED IN ANY LINE. BUT THE WHOLE LH SIDE HYDRAULIC BAY IS WET. WE REMOVE AND INSPECT THE EDP AND THE SHAFT IS OK BUT THERE IS A SMALL LEAK FROM THE INNER SHAFT SEAL IN THE PUMP. WE INSTALLED BACK AND STARTED THE LH ENGINE AND FOUND IN THE EDP PRESSURE RETURN LINE AT MANIFOLD NEXT TO THE ECMP ACTIVE LEAKING, THE LINE IS SECURED SO LOOKS LIKE TREADS ARE DAMAGED OR THE LINE. WE NOTICE DURING ENGINE START THAT LH EDP IS NOT BUILDING PRESSURE AS SUPPOSED."
